Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes dizziness after having Conversyl?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
i tke conversyl 4 mg also with other drug as novo athenolol furosamide potassium supplement and i a pression in the head and neck my jugulaire vein carotides swallows and i am desy most of the time my doctor seims to think that it may be du to the medication this condition seims to increse with time
could you suggest what could create this oroblem
Posted Tue, 19 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
youe doctor is right

Detailed Answer:
Thank you for asking
Your doctor is very right. The conversyl AKA perindopril and atenolol are both responsible for the dizziness and pressure in the head most likely a migraine headache.
Also you using potassium supplements with a diuretic is worth keeping eye on as perindopril itself can cause increase potassium levels.keep an eye in your electrolyte panel.
Now you can either be readjusted and reshuffled with the dosages or if the issue persists the change of medications can be considered.your doctor is cent percent right about the etiology of your symptoms.i agree.
Pay him and visit and let him decide what is best for you.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor